Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 129640, 7 pages
http://dx.doi.org/10.1155/2013/129640
Research Article

Positive Solutions for Boundary Value Problems of Singular Fractional Differential Equations

1College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China
2School of Information and Communication Engineering, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 25 March 2013; Accepted 20 May 2013

Academic Editor: Yonghong Wu

Copyright © 2013 Zhanbing Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Yongping Sun, and Xiaoping Zhang, “Existence and nonexistence of positive solutions for fractional-order two-point boundary value problems,” Advances in Difference Equations, 2014. View at Publisher · View at Google Scholar
  • Xiaoping Zhang, and Yongping Sun, “Monotone Iterative Methods of Positive Solutions for Fractional Differential Equations Involving Derivatives,” Mathematical Problems in Engineering, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Huina Zhang, and Wenjie Gao, “Existence and Uniqueness Results for a Coupled System of Nonlinear Fractional Differential Equations with Antiperiodic Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Suli Liu, Huilai Li, and Qun Dai, “Nonlinear fractional differential equations with nonlocal integral boundary conditions,” Advances In Difference Equations, 2015. View at Publisher · View at Google Scholar
  • Sabbavarapu Nageswara Rao, “Existence and multiplicity for a system of fractional higher-order two-point boundary value problem,” Journal of Applied Mathematics and Computing, 2015. View at Publisher · View at Google Scholar
  • Sabbavarapu Nageswara Rao, “Existence of positive solutions for Riemann-Liouville fractional order three-point boundary value problem,” Asian-European Journal of Mathematics, vol. 8, no. 4, 2015. View at Publisher · View at Google Scholar
  • Xiping Liu, and Mei Jia, “Existence of solutions for the integral boundary value problems of fractional order impulsive differential equations,” Mathematical Methods In The Applied Sciences, vol. 39, no. 3, pp. 475–487, 2016. View at Publisher · View at Google Scholar